# SDR C8GA20090133A

- Difficulty date: June 8, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Part time: 59,266 hours, 37,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE UPPER FUSELAGE L/H SIDE EXTERIOR SKIN AT STATION 720 BETWEEN STRINGERS S-4 & S-5 HAS EVIDENCE OF LIGHTING STRIKE. REMOVED DAMAGED AREA, PERFORMED HFEC, AND INSTALLED FASTENER. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TOO SERVICE.
